# SDR ABXA9900742

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 9910073
- Condition: Cracked
- Location: Bs 83
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER PRESSURE PANEL AT STATION 83  CRACKED.  REPAIRED IAW ABX REA D953-33358MR.
